R. A. A?-irapetyan, Continuation of CR-functions from piecewise-smooth CRmanifolds, Mat. Sb, vol.134, pp.108-118, 1987.

H. Alexander, Holomorphic mappings from the ball and polydisc, Mathematische Annalen, vol.15, issue.3, pp.249-256, 1974.
DOI : 10.1007/BF01351851

URL : http://deepblue.lib.umich.edu/bitstream/2027.42/46216/1/208_2005_Article_BF01351851.pdf

M. S. Baouendi, S. Bell, and L. P. Rothschild, Mappings of three-dimensional CR manifolds and their holomorphic extension, Duke Math, J, vol.56, pp.503-530, 1988.

M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Algebraicity of holomorphic mappings between real algebraic sets in C n , Acta Math, pp.225-273, 1996.

M. S. Baouendi, X. Huang, and L. P. Rothschild, Regularity of CR mappings between algebraic hypersurfaces, Inventiones Mathematicae, vol.125, issue.1, pp.13-36, 1996.
DOI : 10.1007/s002220050067

M. S. Baouendi, H. Jacobowitz, and E. F. Trèves, On the Analyticity of CR Mappings, The Annals of Mathematics, vol.122, issue.2, pp.365-400, 1985.
DOI : 10.2307/1971307

M. S. Baouendi and L. P. Rothschild, Germs of CR maps between real analytic hypersurfaces, Inventiones Mathematicae, vol.15, issue.3, pp.481-500, 1988.
DOI : 10.1007/BF01410197

M. S. Baouendi and L. P. Rothschild, Directions of Analytic Discs Attached to Generic Manifolds of Finite Type, Journal of Functional Analysis, vol.125, issue.1, pp.149-171, 1994.
DOI : 10.1006/jfan.1994.1120

M. S. Baouendi and L. P. Rothschild, Mappings of real algebraic hypersurfaces, Journal of the American Mathematical Society, vol.8, issue.4, pp.997-1015, 1995.
DOI : 10.1090/S0894-0347-1995-1317227-3

E. Bedford, Holomorphic continuation at a totally real edge, Mathematische Annalen, vol.23, issue.3, pp.213-225, 1977.
DOI : 10.1007/BF01367577

E. Bedford and S. Bell, Extension of proper holomorphic mappings past the boundary, Manuscripta Mathematica, vol.43, issue.1, pp.1-10, 1985.
DOI : 10.1007/BF01168824

F. Berteloot, A remark on local continuous extension of proper holomorphic mappings, The Madison Symposium on Complex Analysis, pp.79-83, 1991.

F. Berteloot, Attraction des disques analytiques et continuité höldérienne d'applications holomorphes propres, Topics in complex analysis, Polish Acad. Sci, pp.91-98, 1992.

F. Berteloot and G. Coeuré, Domaines de ${\bf C}^2$, pseudoconvexes et de type fini ayant un groupe non compact d'automorphismes, Annales de l???institut Fourier, vol.41, issue.1, pp.77-86, 1991.
DOI : 10.5802/aif.1249

URL : http://archive.numdam.org/article/AIF_1991__41_1_77_0.pdf

F. Berteloot and A. Sukhov, On the continuous extension of holomorphic correspondences, Ann. Scuola Norm. Sup. Pisa, vol.24, pp.747-766, 1997.

T. Bloom and I. Graham, On ?type? conditions for generic real submanifolds of ? n, Inventiones Mathematicae, vol.19, issue.3, pp.217-243, 1977.
DOI : 10.1007/BF01425740

S. Bochner and W. T. Martin, Several Complex Variables, 1948.

A. Boggess, The holomorphic extension of CR functions near a point of higher type, Proc. Amer, pp.847-855, 1988.
DOI : 10.1090/S0002-9939-1988-0947669-5

E. M. Chirka, Complex analytic sets, 1989.
DOI : 10.1007/978-94-009-2366-9

B. Coupet, Construction de disques analytiques et r??gularit?? defonctions holomorphes au bord, Construction de disques analytiques et régularité de fonctions holomorphes au bord, pp.179-204, 1992.
DOI : 10.1007/BF02570829

URL : http://www.digizeitschriften.de/download/PPN266833020_0209/PPN266833020_0209___log21.pdf

B. Coupet, H. Gaussier, and E. A. Sukhov, Regularity of CR maps between convex hypersurfaces of finite type, Proc. Amer, pp.3191-3200, 1999.

B. Coupet, F. Meylan, and E. A. Sukhov, Holomorphic maps of algebraic CR manifolds, Internat. Math. Res. Notices, pp.1-29, 1999.

B. Coupet, S. Pinchuk, and E. A. Sukhov, ON BOUNDARY RIGIDITY AND REGULARITY OF HOLOMORPHIC MAPPINGS, International Journal of Mathematics, vol.07, issue.05, pp.617-643, 1996.
DOI : 10.1142/S0129167X96000335

B. Coupet, S. Pinchuk, and E. A. Sukhov, Analyticit?? des applications, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.329, issue.6, pp.489-494, 1999.
DOI : 10.1016/S0764-4442(00)80047-6

B. Coupet, S. Pinchuk, and E. A. Sukhov, On partial analyticity of CR mappings, Mathematische Zeitschrift, vol.235, issue.3, pp.541-557, 2000.
DOI : 10.1007/s002090000145

B. Coupet and A. Sukhov, On CR mappings between pseudoconvex hypersurfaces of finite type in C 2 , Duke Math, J, vol.88, pp.281-304, 1997.

S. Damour, Feuilletages holomorphes locaux et analyticité partielle d'applications CR C ?, Prépublications du LATP, vol.11, pp.1-24, 2001.
DOI : 10.1007/s00229-002-0300-1

S. Damour, On the analyticity of smooth CR mappings, Michigan Math, J, vol.49, issue.3, 2001.

S. Damour, Sur l'alg??bricit?? des applications holomorphes, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.332, issue.6, pp.491-496, 2001.
DOI : 10.1016/S0764-4442(01)01887-0

M. Derridj, Le principe de reflexion en des points de faible pseudo convexite, pour des applications holomorphes propres, Inventiones Mathematicae, vol.51, issue.No 4, pp.197-215, 1985.
DOI : 10.1007/BF01388662

URL : http://www.digizeitschriften.de/download/PPN356556735_0079/PPN356556735_0079___log16.pdf

K. Diederich and J. E. Fornaess, Pseudoconvex Domains with Real-Analytic Boundary, The Annals of Mathematics, vol.107, issue.3, pp.371-384, 1978.
DOI : 10.2307/1971120

K. Diederich and J. E. Fornaess, Biholomorphic mappings between certain real analytic domains in ???2, Mathematische Annalen, vol.51, issue.3, pp.255-272, 1979.
DOI : 10.1007/BF01673510

K. Diederich and J. E. Fornaess, Proper Holomorphic Maps Onto Pseudoconvex Domains with Real-Analytic Boundary, The Annals of Mathematics, vol.110, issue.3, pp.575-592, 1979.
DOI : 10.2307/1971240

K. Diederich and J. E. Fornaess, Applications holomorphes propres entre domainesàmainesà bord analytique réel, C. R. Acad. Sci. Paris Sér. I Math, vol.307, pp.321-324, 1988.

K. Diederich and J. E. Fornaess, Proper holomorphic mappings between real-analytic pseudoconvex domains inC n, Mathematische Annalen, vol.43, issue.4, pp.681-700, 1988.
DOI : 10.1007/BF01462892

K. Diederich, J. E. Fornaess, and E. Z. Ye, Biholomorphisms in Dimension 2, Biholomorphisms in dimension 2, pp.539-552, 1994.
DOI : 10.1007/BF02922142

K. Diederich and S. Pinchuk, Proper holomorphic maps in dimension 2 extend, Indiana Univ, Math. J, vol.44, pp.1089-1126, 1995.

K. Diederich and S. Pinchuk, Reflection principle in higher dimensions, Proceedings of the International Congress of Mathematicians, pp.703-712, 1998.

K. Diederich and S. M. Webster, A reflection principle for degenerate real hypersurfaces , Duke Math, J, pp.47-835, 1980.

G. Fischer, Complex analytic geometry, Lecture Notes in Mathematics, vol.538, 1976.
DOI : 10.1007/BFb0080338

F. Forstneri?, Extending proper holomorphic mappings of positive codimension, Inventiones Mathematicae, vol.71, issue.18, pp.31-61, 1989.
DOI : 10.1007/BF01394144

F. Forstneri?, Mappings of quadric Cauchy-Riemann manifolds, Mathematische Annalen, vol.41, issue.178, pp.163-180, 1992.
DOI : 10.1007/BF01444615

R. C. Gunning and H. Rossi, Analytic functions of several complex variables, N.J, 1965.
DOI : 10.1090/chel/368

C. K. Han, Analyticity of CR equivalences between some real hypersurfaces in ? n with degenerate Levi forms, Inventiones Mathematicae, vol.14, issue.No. 4, pp.51-69, 1983.
DOI : 10.1007/BF01393825

G. M. Henkin, An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain, Dokl. Akad. Nauk SSSR, vol.210, pp.1026-1029, 1973.

X. Huang, On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions, Annales de l???institut Fourier, vol.44, issue.2, pp.433-463, 1994.
DOI : 10.5802/aif.1405

S. M. Ivashkovich, The Hartogs-type extension theorem for meromorphic maps into compact K???hler manifolds, Inventiones Mathematicae, vol.61, issue.No. 1, pp.47-54, 1992.
DOI : 10.1007/BF01232018

H. Lewy, On the boundary behaviour of holomorphic mappings, Accad. Naz. Lincei, vol.35, pp.1-8, 1977.

B. Malgrange, Ideals of differentiable functions, Tata Institute of Fundamental Research, 1967.

J. Merker, On the partial algebraicity of holomorphic mappings between two real algebraic sets, Bulletin de la Société mathématique de France, vol.129, issue.4
DOI : 10.24033/bsmf.2408

J. Merker, Note on double reflection and algebraicity of holomorphic mappings, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.9, issue.4, pp.689-721, 2001.
DOI : 10.5802/afst.978

URL : https://hal.archives-ouvertes.fr/hal-00003376

J. Merker and F. Meylan, On the Schwarz symmetry principle in a model case, Proc. Amer, pp.1097-1102, 1999.

J. Merker and E. Porten, On removable singularities for integrable CR functions, Indiana Univ, Math. J, vol.48, pp.805-856, 1999.

N. Mir, Germs of holomorphic mappings between real algebraic hypersurfaces, Annales de l???institut Fourier, vol.48, issue.4, pp.1025-1043, 1998.
DOI : 10.5802/aif.1647

URL : https://hal.archives-ouvertes.fr/hal-00290406

N. Mir, An algebraic characterization of holomorphic nondegeneracy for real algebraic hypersurfaces and its application to CR mappings, Mathematische Zeitschrift, vol.231, issue.1, pp.189-202, 1999.
DOI : 10.1007/PL00004723

D. A. Pelles, Proper holomorphic self-maps of the unit ball, Math. Ann, vol.190, pp.298-305, 1971.

S. Pinchuk, Bogoljubov's " edge of the wedge " theorem for generic manifolds, Mat. Sb. (N.S.), vol.94, issue.136, pp.468-482, 1974.

S. Pinchuk, Boundary uniqueness for holomorphic functions of several complex variables, Mat. Zametki, vol.15, pp.205-215, 1974.

S. Pinchuk, Proper holomorphic maps of strictly pseudoconvex domains, Sibirsk . Mat. ? Z, vol.15, pp.909-917, 1974.

S. Pinchuk, On the analytic continuation of holomorphic mappings, Mat. Sb, vol.27, pp.345-392, 1975.

S. Pinchuk, . I. Sh, and . Tsyganov, THE SMOOTHNESS OF CR-MAPPINGS BETWEEN STRICTLY PSEUDOCONVEX HYPERSURFACES, Mathematics of the USSR-Izvestiya, vol.35, issue.2, pp.1120-1129, 1136.
DOI : 10.1070/IM1990v035n02ABEH000714

H. Poincaré, Les fonctions analytiques de deux variables et la repr??sentation conforme, Rendiconti del Circolo Matematico di Palermo, vol.23, issue.1, pp.185-220, 1907.
DOI : 10.1007/BF03013518

W. Rothstein, Ein neuer Beweis des Hartogsschen Hauptsatzes und seine Ausdehnung auf meromorphe Funktionen, Mathematische Zeitschrift, vol.53, issue.1, pp.84-95, 1950.
DOI : 10.1007/BF01175583

B. Segre, Intorno al problema di Poincaré della rappresentazione pseudoconforme , Atti R, Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur, vol.13, pp.676-683, 1931.

R. Sharipov and A. Sukhov, On CR-mappings between algebraic Cauchy- Riemann manifolds and separate algebraicity for holomorphic functions, Transactions of the American Mathematical Society, vol.348, issue.02, pp.767-780, 1996.
DOI : 10.1090/S0002-9947-96-01506-1

B. Shiffman, Separately meromorphic functions and separately holomorphic mappings, Several complex variables and complex geometry, Part 1, Amer, Math. Soc, pp.191-198, 1991.
DOI : 10.1090/pspum/052.1/1128525

N. K. Stanton, Infinitesimal CR Automorphisms of Rigid Hypersurfaces, American Journal of Mathematics, vol.117, issue.1, pp.141-167, 1995.
DOI : 10.2307/2375039

N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of $n$ complex variables, Journal of the Mathematical Society of Japan, vol.14, issue.4, pp.397-429, 1962.
DOI : 10.2969/jmsj/01440397

J. Trépreau, Sur le prolongement holomorphe des fonctionsC?R d???finies sur une hypersurface r???elle de classeC 2 dans ? n, Inventiones Mathematicae, vol.30, issue.3, pp.583-592, 1986.
DOI : 10.1007/BF01394424

A. E. Tumanov, EXTENSION OF CR FUNCTIONS INTO A WEDGE FROM A MANIFOLD OF FINITE TYPE, Mathematics of the USSR-Sbornik, vol.64, issue.1, pp.128-139, 1988.
DOI : 10.1070/SM1989v064n01ABEH003298

S. M. Webster, On the mapping problem for algebraic real hypersurfaces, Inventiones Mathematicae, vol.61, issue.1, pp.53-68, 1977.
DOI : 10.1007/BF01390203

S. M. Webster, On the reflection principle in several complex variables, Proc. Amer, pp.26-28, 1978.
DOI : 10.1090/S0002-9939-1978-0477138-4

D. Zaitsev, Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces, Acta Mathematica, vol.183, issue.2, pp.273-305, 1999.
DOI : 10.1007/BF02392830

O. Zariski and P. Samuel, Commutative algebra, Volume I, D, 1958.